Advertisement

Justification of difference schemes for derivative nonlinear evolution equations

  • Tadas Meškauskas
  • Feliksas Ivanauskas
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 1196)

Abstract

We consider the difference schemes applied to a derivative nonlinear system of evolution equations. For the boundary-value problem with initial conditions
$$\begin{gathered}\frac{{\partial u}}{{\partial t}} = A\frac{{\partial ^2 u}}{{\partial x^2 }} + B\frac{{\partial u}}{{\partial x}} + f(x,u) + g(x,u)\frac{{\partial u}}{{\partial x}},(t,x) \in (0,T] \times (0,1), \hfill \\u(t,0) = u(t,1) = 0,t \in [0,T], \hfill \\u(0,x) = u^{(0)} (x),x \in (0,1) \hfill \\\end{gathered}$$
we use the Crank-Nicolson discretizations. A is complex and B — real diagonal matrixes; u,f and g are complex vector-functions. The analysis shows that proposed schemes are uniquely solvable, convergent and stable in a grid norm W 2 2 if all (diagonal) elements in Re(A) are positive. This is true without any restrictions on the ratio of time and space grid steps.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Akhmanov, S. A., Vysloukh, V. A., Chirkin, A. S.: Wave Packets Self-action in a Nonlinear Medium and Femto-second Laser Pulses Generation [in Russian]. Uspekhi Fiz. Nauk. 149 (1986) 449–509Google Scholar
  2. 2.
    Mio, W., Ogino, T., Minami, K., Takeda, S.: Modified nonlinear Schrödinger equation for Alfven waves propagating along the magnetic field in cold plasmas. J. Phys. Soc. Japan 41 (1976) 265–271Google Scholar
  3. 3.
    Akhromeeva, T. S., Kurdyumov, S. P., Malinetskii, G. G., Samarskii, A. A.: On Classification of Solutions of Nonlinear Diffusion Equations in a Neighborhood of a Bifurcation Point [in Russian]. Itogi Nauki i Tekhniki. Sovrem. Probl. Mat. Noveishye Dostizheniya, VINITI AN SSSR, Moscow 28 (1986) 207–313Google Scholar
  4. 4.
    Kuramoto, Y., Tsuzuki, T.: On the Formation of Dissipative Structures in Reactiondiffusion Systems. Progr. Theor. Phys. 54 (1975) 687–699Google Scholar
  5. 5.
    Nikolis, G., Prigozhin, I.: Self-organization in Nonequilibrium Systems [in Russian]. Mir, Moscow (1979)Google Scholar
  6. 6.
    Samarskii, A. A.: Difference Scheme Theory [in Russian]. Nauka, Moscow (1989)Google Scholar
  7. 7.
    Ivanauskas, F. F.: Convergence and Stability of Difference Schemes for Nonlinear Schrödinger Equations, the Kuramoto-Tsuzuki Equation, and Systems of Reaction-Diffusion Type. Russian Acad. Sci. Dokl. Math. 50 (1995) 122–126Google Scholar
  8. 8.
    Samarskii, A. A., Andreev, V. B.: Difference Methods for Elliptic Equations [in Russian]. Nauka, Moscow (1976)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Tadas Meškauskas
    • 1
  • Feliksas Ivanauskas
    • 1
  1. 1.Department of Differential Equations and Numerical AnalysisVilnius UniversityVilniusLithuania

Personalised recommendations